# SDR IXXA20150116033

- Difficulty date: August 9, 2014
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143T50006
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GNDED FOR SCHEDULED MX, NO OPERATIONS.  CORROSION ON BILGE PANEL AT STATION 544 LBL 20.  REMOVED & FABRICATED NEW WEB STATION 522 - 544 LBL 10 - 30 IAW DWG 143T5000.  INSTALLED WEB IAW SRM 51-40-02.
